# SDR CALA2017092903336

- Difficulty date: September 25, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 78,035 hours, 17,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N5159
- Condition: Broken
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING ELECTRICAL WIRING IN THE LT TUNNEL AREA,  FOUND STABILIZATION STRAP BROKEN AT BS 377, LBL 25, BELOW THE MAIN CABIN FLOORBEAM.  REPAIRED IAW SRM 53-00-51, FIG 201, REPAIR 12.
